MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI VACUUM ASSISTED DELIVERY SYSTEM; VACUUM DELIVERY DEVICE

CLINICAL INNOVATIONS, LLC KIWI VACUUM ASSISTED DELIVERY SYSTEM; VACUUM DELIVERY DEVICE
Model Number VAC-6000M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint is not confirmed.No product evaluation could be performed because the device was not returned and no photos were provided.A dhr review was performed and no deviations or ncrs were found to be initiated for lot# 221542.Risk assessment per fmea risk-0029 rev.02, the complaint may be associated with the following potential failure mode: potential failure mode: user creates vacuum but fails to exclude any maternal tissue potential effects: failure to exclude any maternal tissue causes air/vacuum leak harm 1: delayed procedure severity: 1 potential cause: lack of attention, not qualified personnel probability of occurrence: 1 risk is considered "acceptable" harm 2: delayed procedure with fetal distress severity: 4 potential cause: lack of attention, not qualified personnel probability of occurrence: 1 risk is considered "monitor" no root cause can be determined because the complaint is not confirmed.
 
Event or Problem Description
In the customer words: "the physician was attempting to carry out a vacuum delivery of a baby.The kiwi omni cup, failed to maintain pressure.Physician used three ( two of one lot and one of another), all giving same malfunction.Once the device was pumped up to a pressure, the pressure gauge released and there was a loss of pressure, causing the traction to be ineffective in helping baby's birth.Device has been replaced with new lot numbered devices.Mom was stable but baby apgar 2 and baby needed resus.".

Brand Name
KIWI VACUUM ASSISTED DELIVERY SYSTEM
Common Device Name
VACUUM DELIVERY DEVICE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
Manufacturer Contact
zulmar molina
747 w 4170 s
murray, UT 84123
MDR Report Key16854921
Report Number1722684-2023-00006
Device Sequence Number7648294
Product Code HDB
UDI-Device Identifier00814247020000
UDI-Public00814247020000
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Model NumberVAC-6000M
Device Lot Number221095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown